×

Hyperstability and superstability. (English) Zbl 1293.39013

Summary: This is a survey paper concerning the notions of hyperstability and superstability, which are connected to the issue of Ulam’s type stability. We present the recent results on those subjects.

MSC:

39B82 Stability, separation, extension, and related topics for functional equations
39-02 Research exposition (monographs, survey articles) pertaining to difference and functional equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Hyers, D. H., On the stability of the linear functional equation, Proceedings of the National Academy of Sciences of the United States of America, 27, 222-224, (1941) · JFM 67.0424.01
[2] Ulam, S. M., A Collection of Mathematical Problems, (1960), New York, NY, USA: Interscience Publishers, New York, NY, USA · Zbl 0086.24101
[3] Brillouët-Belluot, N.; Brzdęk, J.; Ciepliński, K., On some recent developments in Ulam’s type stability, Abstract and Applied Analysis, 2012, (2012) · Zbl 1259.39019
[4] Ciepliński, K., Applications of fixed point theorems to the Hyers-Ulam stability of functional equations—a survey, Annals of Functional Analysis, 3, 1, 151-164, (2012) · Zbl 1252.39032
[5] Czerwik, S., Functional Equations and Inequalities in Several Variables, (2002), River Edge, NJ, USA: World Scientific, River Edge, NJ, USA · Zbl 1011.39019
[6] Forti, G. L., Hyers-Ulam stability of functional equations in several variables, Aequationes Mathematicae, 50, 1-2, 143-190, (1995) · Zbl 0836.39007
[7] Hyers, D. H.; Isac, G.; Rassias, T. M., Stability of Functional Equations in Several Variables, (1998), Boston, Mass, USA: Birkhäuser, Boston, Mass, USA · Zbl 0907.39025
[8] Hyers, D. H.; Rassias, T. M., Approximate homomorphisms, Aequationes Mathematicae, 44, 2-3, 125-153, (1992) · Zbl 0806.47056
[9] Jung, S.-M., Hyers-Ulam Stability of Functional Equations in Mathematical Analysis, (2001), Palm Harbor, Fla, USA: Hadronic Press, Palm Harbor, Fla, USA · Zbl 0980.39024
[10] Jung, S.-M., Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis. Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, Springer Optimization and Its Applications, 48, (2011), New York, NY, USA: Springer, New York, NY, USA · Zbl 1221.39038
[11] Moszner, Z., On the stability of functional equations, Aequationes Mathematicae, 77, 1-2, 33-88, (2009) · Zbl 1207.39044
[12] Aoki, T., On the stability of the linear transformation in Banach spaces, Journal of the Mathematical Society of Japan, 2, 64-66, (1950) · Zbl 0040.35501
[13] Gajda, Z., On stability of additive mappings, International Journal of Mathematics and Mathematical Sciences, 14, 3, 431-434, (1991) · Zbl 0739.39013
[14] Rassias, T. M., On the stability of the linear mapping in Banach spaces, Proceedings of the American Mathematical Society, 72, 2, 297-300, (1978) · Zbl 0398.47040
[15] Rassias, T. M.; Šemrl, P., On the behavior of mappings which do not satisfy Hyers-Ulam stability, Proceedings of the American Mathematical Society, 114, 4, 989-993, (1992) · Zbl 0761.47004
[16] Rassias, T. M.; Šemrl, P., On the Hyers-Ulam stability of linear mappings, Journal of Mathematical Analysis and Applications, 173, 2, 325-338, (1993) · Zbl 0789.46037
[17] Brzdęk, J.; Rassias, T. M.; Tabor, J., A note on stability of additive mappings, Stability of Mappings of Hyers-Ulam Type. Stability of Mappings of Hyers-Ulam Type, Hadronic Press Collection of Original Articles, 19-22, (1994), Palm Harbor, Fla, USA: Hadronic Press, Palm Harbor, Fla, USA
[18] Brzdęk, J., Hyperstability of the Cauchy equation on restricted domains, Acta Mathematica Hungarica, 141, 1-2, 58-67, (2013) · Zbl 1313.39037
[19] Maksa, G.; Páles, Z., Hyperstability of a class of linear functional equations, Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, 17, 2, 107-112, (2001) · Zbl 1004.39022
[20] Gselmann, E., Hyperstability of a functional equation, Acta Mathematica Hungarica, 124, 1-2, 179-188, (2009) · Zbl 1212.39044
[21] Brzdęk, J., A hyperstability result for the Cauchy equation, Bulletin of the Australian Mathematical Society · Zbl 1290.39016
[22] Kuczma, M., An Introduction to the Theory of Functional Equations and Inequalities: Cauchy’s Equation and Jensen’s Inequality, (2009), Basel, Switzerland: Birkhäuser, Basel, Switzerland · Zbl 1221.39041
[23] Sahoo, P. K.; Kannappan, P., Introduction to Functional Equations, (2011), Boca Raton, Fla, USA: CRC Press, Boca Raton, Fla, USA · Zbl 1223.39012
[24] Skof, F.; Rassias, T. M.; Tabor, J., On the stability of functional equations on a restricted domain and related topic, Stability of Mappings of Hyers-Ulam Type. Stability of Mappings of Hyers-Ulam Type, Hadronic Press Collection of Original Articles, 141-151, (1994), Palm Harbor, Fla, USA: Hadronic Press, Palm Harbor, Fla, USA · Zbl 0844.39006
[25] Brzdęk, J., Remarks on hyperstability of the Cauchy functional equation, Aequationes Mathematicae, 86, 3, 255-267, (2013) · Zbl 1303.39016
[26] Borelli Forti, C., Solutions of a nonhomogeneous Cauchy equation, Radovi Matematički, 5, 2, 213-222, (1989) · Zbl 0697.39009
[27] Davison, T. M. K.; Ebanks, B. R., Cocycles on cancellative semigroups, Publicationes Mathematicae Debrecen, 46, 1-2, 137-147, (1995) · Zbl 0860.39037
[28] Ebanks, B., Generalized Cauchy difference functional equations, Aequationes Mathematicae, 70, 1-2, 154-176, (2005) · Zbl 1079.39017
[29] Ebanks, B., Generalized Cauchy difference equations. II, Proceedings of the American Mathematical Society, 136, 11, 3911-3919, (2008) · Zbl 1206.39022
[30] Ebanks, B.; Kannappan, P. L.; Sahoo, P. K., Cauchy differences that depend on the product of arguments, Glasnik Matematički. Serija III, 27, 47, 251-261, (1992) · Zbl 0780.39007
[31] Ebanks, B.; Sahoo, P. K.; Sander, W., Characterizations of Information Measures, (1998), River Edge, NJ, USA: World Scientific, River Edge, NJ, USA
[32] Fenyö, I.; Forti, G. L., On the inhomogeneous Cauchy functional equation, Stochastica, 5, 2, 71-77, (1981) · Zbl 0492.39002
[33] Járai, A.; Maksa, G.; Páles, Z., On Cauchy-differences that are also quasisums, Publicationes Mathematicae Debrecen, 65, 3-4, 381-398, (2004) · Zbl 1071.39026
[34] Brzdęk, J.; Chudziak, J.; Páles, Z., A fixed point approach to stability of functional equations, Nonlinear Analysis: Theory, Methods & Applications A, 74, 17, 6728-6732, (2011) · Zbl 1236.39022
[35] Brzdęk, J.; Ciepliński, K., A fixed point approach to the stability of functional equations in non-Archimedean metric spaces, Nonlinear Analysis: Theory, Methods & Applications A, 74, 18, 6861-6867, (2011) · Zbl 1237.39022
[36] Cădariu, L.; Găvruţa, L.; Găvruţa, P., Fixed points and generalized Hyers-Ulam stability, Abstract and Applied Analysis, 2012, (2012) · Zbl 1252.39030
[37] Brzdęk, J.; Ciepliński, K., Remarks on the Hyers-Ulam stability of some systems of functional equations, Applied Mathematics and Computation, 219, 8, 4096-4105, (2012) · Zbl 1311.39039
[38] Badora, R., Note on the superstability of the Cauchy functional equation, Publicationes Mathematicae Debrecen, 57, 3-4, 421-424, (2000) · Zbl 0973.39021
[39] Aczél, J.; Dhombres, J., Functional Equations in Several Variables. With Applications to Mathematics, Information Theory and to the Natural and Social Sciences. Functional Equations in Several Variables. With Applications to Mathematics, Information Theory and to the Natural and Social Sciences, Encyclopedia of Mathematics and Its Applications, 31, (1989), Cambridge, UK: Cambridge University Press, Cambridge, UK · Zbl 0685.39006
[40] Piszczek, M., Remark on hyperstability of the general linear equation, Aequationes Mathematicae · Zbl 1304.39033
[41] Bahyrycz, A.; Piszczek, M., Hyperstability of the Jensen functional equation, Acta Mathematica Hungarica · Zbl 1299.39022
[42] Lee, Y.-H., On the stability of the monomial functional equation, Bulletin of the Korean Mathematical Society, 45, 2, 397-403, (2008) · Zbl 1152.39023
[43] Lee, Y.-H., On the Hyers-Ulam-Rassias stability of the generalized polynomial function of degree 2, Journal of the Chungcheong Mathematical Society, 22, 201-209, (2009)
[44] Piszczek, M.; Szczawińska, J., Hyperstability of the Drygas functional equation, Journal of Function Spaces and Applications, 2013, (2013) · Zbl 1272.39024
[45] Bodaghi, A.; Alias, I. A.; Ghahramani, M. H., Ulam stability of a quartic functional equation, Abstract and Applied Analysis, 2012, (2012) · Zbl 1237.39026
[46] Brzdęk, J., Stability of the equation of the \(p\)-Wright affine functions, Aequationes Mathematicae, 85, 3, 497-503, (2013) · Zbl 1272.39015
[47] Chudziak, J., Stability of the homogeneous equation, Demonstratio Mathematica, 31, 4, 765-772, (1998) · Zbl 0931.39016
[48] Jabłoński, W., On the stability of the homogeneous equation, Publicationes Mathematicae Debrecen, 55, 1-2, 33-45, (1999) · Zbl 0991.39017
[49] Jabłoński, W., Stability of homogeneity almost everywhere, Acta Mathematica Hungarica, 117, 3, 219-229, (2007) · Zbl 1265.39053
[50] Jun, K. W.; Lee, Y. H.; Rasssias, T. M.; Brzdęk, J., On the Hyers-Ulam-Rassias stability of the bi-Pexider functional equation, Functional Equations in Mathematical Analysis. Functional Equations in Mathematical Analysis, Springer Optimization and Its Applications, 52, 165-175, (2012), New York, NY, USA: Springer, New York, NY, USA
[51] Elqorachi, E.; Manar, Y.; Rassias, T. M.; Rasssias, T. M.; Brzdęk, J., Hyers-Ulam stability of the quadratic functional equation, Functional Equations in Mathematical Analysis. Functional Equations in Mathematical Analysis, Springer Optimization and Its Applications, 52, 97-105, (2012), New York, NY, USA: Springer, New York, NY, USA
[52] Park, C.; Eshaghi-Gordji, M.; Rasssias, T. M.; Brzdęk, J., Isomorphisms and derivations in proper JCQ*-triples, Functional Equations in Mathematical Analysis. Functional Equations in Mathematical Analysis, Springer Optimization and Its Applications, 52, 229-245, (2012), New York, NY, USA: Springer, New York, NY, USA · Zbl 1253.39031
[53] Popa, D.; Rasssias, T. M.; Brzdęk, J., Selections of set-valued maps satisfying functional inclusions on square-symmetric grupoids, Functional Equations in Mathematical Analysis. Functional Equations in Mathematical Analysis, Springer Optimization and Its Applications, 52, 261-272, (2012), New York, NY, USA: Springer, New York, NY, USA
[54] Piszczek, M., The properties of functional inclusions and Hyers-Ulam stability, Aequationes Mathematicae, 85, 1-2, 111-118, (2013) · Zbl 1271.39031
[55] Zeglami, D.; Kabbaj, S.; Charifi, A.; Roukbi, A.; Rasssias, T. M.; Brzdęk, J., μ-trigonometric functional equations and Hyers-Ulam stability problem in hypergroups, Functional Equations in Mathematical Analysis. Functional Equations in Mathematical Analysis, Springer Optimization and Its Applications, 52, 337-358, (2012), New York, NY, USA: Springer, New York, NY, USA · Zbl 1248.39044
[56] Moszner, Z., On stability of some functional equations and topology of their target spaces, Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 11, 69-94, (2012) · Zbl 1292.39027
[57] Cholewa, P. W., The stability of the sine equation, Proceedings of the American Mathematical Society, 88, 4, 631-634, (1983) · Zbl 0547.39003
[58] Găvruţa, P.; Rassias, T. M.; Tabor, J., On the stability of some functional equations, Stability of Mappings of Hyers-Ulam Type. Stability of Mappings of Hyers-Ulam Type, Hadronic Press Collection of Original Articles, 93-98, (1994), Palm Harbor, Fla, USA: Hadronic Press, Palm Harbor, Fla, USA · Zbl 0844.39007
[59] Batko, B., Stability of Dhombres’ equation, Bulletin of the Australian Mathematical Society, 70, 3, 499-505, (2004) · Zbl 1066.39027
[60] Batko, B.; Rasssias, T. M.; Brzdęk, J., Note on superstability of Mikusinski’s functional equation, Functional Equations in Mathematical Analysis. Functional Equations in Mathematical Analysis, Springer Optimization and Its Applications, 52, 15-17, (2012), New York, NY, USA: Springer, New York, NY, USA
[61] Chahbi, A., On the superstability of the generalized Golab-Schinzel equation, International Journal of Mathematical Analysis, 6, 53–56, 2677-2682, (2012) · Zbl 1266.39033
[62] Jabłońska, E.; Rasssias, T. M.; Brzdęk, J., On solutions of some generalizations of the Go lab-Schinzel equation, Functional Equations in Mathematical Analysis. Functional Equations in Mathematical Analysis, Springer Optimization and Its Applications, 52, 509-521, (2012), New York, NY, USA: Springer, New York, NY, USA
[63] Lee, E. H., Superstability of functional inequalities associated with general exponential functions, Honam Mathematical Journal, 32, 4, 537-544, (2010) · Zbl 1214.39011
[64] Bouikhalene, B.; Elqorachi, E.; Rassias, J. M., The superstability of d’Alembert’s functional equation on the Heisenberg group, Applied Mathematics Letters, 23, 1, 105-109, (2010) · Zbl 1195.39007
[65] Xu, L.; Cao, H.-X.; Zheng, W.-T.; Gao, Z.-X., Super-stability and stability of the exponential equations, Journal of Mathematical Inequalities, 4, 1, 37-44, (2010) · Zbl 1192.39026
[66] Kim, G. H., Stability of the Pexiderized Lobacevski equation, Journal of Applied Mathematics, 2011, (2011) · Zbl 1303.39018
[67] Lee, Y.-S.; Chung, S.-Y., Superstability of generalized Cauchy functional equations, Advances in Difference Equations, 2011, article 23, (2011) · Zbl 1263.39021
[68] Badora, R.; Rasssias, T. M.; Brzdęk, J., Stability properties of some functional equations, Functional Equations in Mathematical Analysis. Functional Equations in Mathematical Analysis, Springer Optimization and Its Applications, 52, 3-13, (2012), New York, NY, USA: Springer, New York, NY, USA
[69] Alimohammady, M.; Sadeghi, A., Some new results on the superstability of the Cauchy equation on semigroups, Results in Mathematics, 63, 1-2, 705-712, (2013) · Zbl 1263.39023
[70] Kim, H.-M.; Kim, G. H.; Han, M. H., Superstability of approximate d’Alembert harmonic functions, Journal of Inequalities and Applications, 2011, article 118, (2011) · Zbl 1275.39018
[71] Tongsomporn, J.; Laohakosol, V.; Hengkrawit, C.; Udomkavanich, P., Stability of a generalized trigonometric functional equation, Journal of Computational and Applied Mathematics, 234, 5, 1448-1457, (2010) · Zbl 1192.39025
[72] Baker, J. A., The stability of the cosine equation, Proceedings of the American Mathematical Society, 80, 3, 411-416, (1980) · Zbl 0448.39003
[73] Kim, G. H., On the stability of trigonometric functional equations, Advances in Difference Equations, 2007, (2007) · Zbl 1148.39024
[74] Kim, G. H., On the stability of the Pexiderized trigonometric functional equation, Applied Mathematics and Computation, 203, 1, 99-105, (2008) · Zbl 1159.39013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.